# SDR WX0A2015042472551

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin & Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, FWD GALLEY & COCKPIT EMER LIGHTS INOPERATIVE.  CHECKED BATTERIES FOR PROPER VOLTAGE.  BATTERIES CHECKED GOOD.  INSURED PROPER CONNECTION BETWEEN POSITIVE & NEGATIVE TERMINALS.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
